Volume 15, Issue Supplement 1, August 2008

 
      Euler's Tercentenary  
   
Special issue celebrating the birth of Leonard Euler.  
   
Edited by: A.H. Kara and D.P. Mason  
         
      Foreword: 00_foreword.pdf (61 K)  
         
    1. Nonlocal Extensions of Similarity Methods - article  
   
George Bluman  
   
Pages 1 - 24
   
Details    1_jnmp017.pdf (248 K)  
   
   
   
   
    2. Complex Lie Symmetries for Variational Problems - article  
   
Sajid Ali, Fazal M Mahomed, Asghar Qadir  
   
Pages 25 - 35
   
Details    2_jnmp010.pdf (120 K)  
   
   
   
   
    3. Symmetries and Differential Forms - article  
   
A. H. Davison, A. H. Kara  
   
Pages 36 - 43
   
Details    3_jnmp007.pdf (100 K)  
   
   
   
   
    4. A Formal Approach for Handling Lie Point Symmetries of Scalar First-Order Ito Stochastic Ordinary Differential Equations - article  
   
Ebrahim Fredericks, Fazal M Mahomed  
   
Pages 44 - 59
   
Details    4_jnmp011.pdf (139 K)  
   
   
   
   
    5. On the Origins of Symmetries of Partial Differential Equations: the Example of the Korteweg-de Vries Equation - article  
   
Keshlan S. Govinder, Barbara Abraham-Shrauner  
   
Pages 60 - 68
   
Details    5_jnmp012.pdf (100 K)  
   
   
   
   
    6. Alternate Derivation of the Critical Value of the Frank-Kamenetskii Parameter in Cylindrical Geometry - article  
   
Charis Harely, Ebrahim Momoniat  
   
Pages 69 - 76
   
Details    6_jnmp002.pdf (105 K)  
   
   
   
   
    7. The Rayleigh Problem for a Third Grade Electrically Conducting Fluid in a Magnetic Field - article  
   
Tasawar Hayat, Herman Mambili-Mamboundou, Ebrahim Momoniat, Fazal M. Mahomed  
   
Pages 77 - 90
   
Details    7_jnmp016.pdf (184 K)  
   
   
   
   
    8. Peristaltic MHD Flow of Third Grade Fluid with an Endoscope and Variable Viscosity - article  
   
T Hayat, Ebrahim Momoniat, Fazal M Mahomed  
   
Pages 91 - 104
   
Details    8_jnmp004.pdf (2143 K)  
   
   
   
   
    9. On the Exact Solutions of the Nonlinear Wave and (omega)4-Model Equations - article  
   
A. H. Kara, A. H. Bokhari, F. D. Zaman  
   
Pages 105 - 111
   
Details    9_jnmp003.pdf (106 K)  
   
   
   
   
    10. Complete Invariant Characterization of Scalar Linear (1+1) Parabolic Equations - article  
   
Fazal M. Mahomed  
   
Pages 112 - 123
   
Details    10_jnmp019.pdf (138 K)  
   
   
   
   
    11. Conditional Linearizability Criteria for Third Order Ordinary Differential Equations - article  
   
Fazal M. Mahomed, Asghar Qadir  
   
Pages 124 - 133
   
Details    11_jnmp009.pdf (125 K)  
   
   
   
   
    12. Group Invariant Solution for a Two-Dimensional Turbulent Free Jet described by Eddy Viscosity - article  
   
D. P. Mason, D. L. Hill  
   
Pages 134 - 148
   
Details    12_jnmp015.pdf (232 K)  
   
   
   
   
    13. Exact Solutions of a Spherically Symmetric Energy Transport Model for Semiconductors - article  
   
Motlatsi Molati  
   
Pages 149 - 158
   
Details    13_jnmp005.pdf (253 K)  
   
   
   
   
    14. A Note on the Integrability of a Class of Nonlinear Ordinary Differential Equations - article  
   
Sibusiso Moyo, P. G. L. Leach  
   
Pages 159 - 164
   
Details    14_jnmp013.pdf (106 K)  
   
   
   
   
    15. Partial Noether Operators and First Integrals for a System with two Degrees of Freedom - article  
   
I. Naeem, Fazal M. Mahomed  
   
Pages 165 - 178
   
Details    15_jnmp006.pdf (158 K)  
   
   
   
   
    16. Symmetry Solutions of a Third-Order Ordinary Differential Equation which Arises from Prandtl Boundary Layer Equations - article  
   
R. Naz, Fazal M. Mahomed, David P. Mason  
   
Pages 179 - 191
   
Details    16_jnmp014.pdf (142 K)  
   
   
   
   
    17. Transformation Groups Applied to Two-Dimensional Boundary Value Problems in Fluid Mechanics - article  
   
Kevin Paul Pereira  
   
Pages 192 - 202
   
Details    17_jnmp001.pdf (134 K)  
   
   
   
   
    18. Filtration of a Visco-Elastic Liquid with Relaxation: a Note on Lie Point Symmetries and Reductions - article  
   
Astri Sjoberg, Ozgul Kartal  
   
Pages 203 - 210
   
Details    18_jnmp008.pdf (113 K)  
   
   
   
   
    19. Exact Time Dependent Solutions to (1+1) Fokker-Planck Equation via Linearizing Transformations to the Ito Equations - article  
   
Gazanfer Unal, C. Masood Khalique  
   
Pages 211 - 221
   
Details    19_jnmp018.pdf (114 K)  
   
   
   
   
 
+ volume 15
  vol.15, issue 4
  vol.15, issue 3
  vol.15, issue supplement 3
  vol.15, issue Supplement 2
  vol.15, issue Supplement 1
  vol.15, issue 2
  vol.15, issue 1
+ volume 14
+ volume 13
+ volume 12
+ volume 11
+ volume 10
+ volume 9
+ volume 8
+ volume 7
+ volume 6
+ volume 5
+ volume 4
+ volume 3
+ volume 2
+ volume 1